Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 06:51:55 AM

Login with username, password and session length


Members
  • Total Members: 23525
  • Latest: Dman
Stats
  • Total Posts: 639840
  • Total Topics: 48573
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 154
Total: 158

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: hot question  (Read 2490 times)

0 Members and 1 Guest are viewing this topic.

Offline cwbyway102

  • Member
  • Posts: 30
hot question
« on: May 14, 2010, 03:33:46 PM »
 Does anyone have or ever had the sensation of being hot particularly on the head and arms,yet no fever?
 I've asked my doctor and he seems to just blow it off,and i haven't found much info on it.It's more of a feeling like my skin is hot(like a sunburn) and can last from an hour to a few hours and it happens pretty much every day.I don't have any other symptoms of anything that i'm aware of other than night sweats.I'm more curious about whats causing it than I am worried.
 
Feb 22.2010-hospitalized PCP pneumonia
Feb 24 2010-diagnosed CD4 <20 3%    VL 1450000  started Truvada & Reyataz
April 14  CD4 57  6%  VL 1348
Feb 22.2010-hospitalized PCP pneumonia
Feb 24 2010-diagnosed CD4 <20 3%    VL 1450000  started Truvada & Reyataz 400mg
April 14  CD4 57  6%  VL 1348
June 24  CD4 97  8%  VL 204
June 25 added Norvir decreased Reyataz to 300mg
August 4 CD4 107 10% VL 107
Nov 3  CD4 144 11%   VL UD
Dec 6  CD4 185  14%  VL UD
Jan 10 CD4 181  12%  VL UD
Mar 29 CD4 294  16%  VL UD
June 29 CD4 211 14%  VL UD
August 21 Switched out Truvada for Epzicom
Sept 29  CD4 220  15%  VL UD

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: hot question
« Reply #1 on: May 14, 2010, 03:43:05 PM »
CWB,

Do you get any other symptoms along with this hot sensation? Like a rash or generalised reddening of the skin?

MtD

Offline cwbyway102

  • Member
  • Posts: 30
Re: hot question
« Reply #2 on: May 14, 2010, 03:53:45 PM »
No other symptoms that i'm aware of.no rashes no fever nothing.I feel great otherwise.I thought it might be my medications but my doctor says they don't cause what i'm feeling.im taking Truvada Reyataz,Bactrim,and azithromycin
Feb 22.2010-hospitalized PCP pneumonia
Feb 24 2010-diagnosed CD4 <20 3%    VL 1450000  started Truvada & Reyataz 400mg
April 14  CD4 57  6%  VL 1348
June 24  CD4 97  8%  VL 204
June 25 added Norvir decreased Reyataz to 300mg
August 4 CD4 107 10% VL 107
Nov 3  CD4 144 11%   VL UD
Dec 6  CD4 185  14%  VL UD
Jan 10 CD4 181  12%  VL UD
Mar 29 CD4 294  16%  VL UD
June 29 CD4 211 14%  VL UD
August 21 Switched out Truvada for Epzicom
Sept 29  CD4 220  15%  VL UD

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: hot question
« Reply #3 on: May 14, 2010, 03:57:33 PM »
I think the only thing you can do is keep an eye on the situation. If you suddenly develop a great big ugly assed rash or something, you should scoot off and seek medical help.

Other than that, I'm all outta ideas. Sorry doll.

MtD

Offline edfu

  • Member
  • Posts: 1,084
Re: hot question
« Reply #4 on: May 15, 2010, 04:26:25 AM »
Recently, every night for about a year--and only at night, never during the day--and at about the same time, 8 P.M. to 10 P.M., my ears would turn bright red and burn like hell, to the point that it was quite painful.  This would last for a couple of hours and then stop, only to return like clockwork the next  night.  There was never any rash.  My primary-care doctor, infectious-disease doctor, and an excellent HIV dermatologist could offer no diagnosis or explanation.  The first one prescribed Clobex ointment, a topical corticosteroid normally used for psoriasis, but it did nothing.  This lasted for almost a year and then stopped--I hope permanently.  


I'm on Sustiva + Epzicom, with an undetectable viral load and CD4's in the 400-500 range.  

I've learned that there are a myriad of strange dermatological conditions that baffle the doctors and have no clear-cut diagnosis.        
« Last Edit: May 15, 2010, 07:06:43 PM by edfu »
"No one will ever be free so long as there are pestilences."--Albert Camus, "The Plague"

"Mankind can never be free until the last brick in the last church falls on the head of the last priest."--Voltaire

Offline veritas

  • Member
  • Posts: 1,410
Re: hot question
« Reply #5 on: May 15, 2010, 05:35:37 AM »

cwb, Ed,

Here is something I found with respect to Ear burning sensation. They list 12 causes along with symtoms. Since the head and body can be affected, perhaps you can recognize a cause. Hope this helps:


http://www.wrongdiagnosis.com/sym/ear_burning_sensation.htm

cwbyway, I noticed, although you have a low cd4 count and percentage your viral load responded nicely to the meds. Your cd4s and percentage doubled although still low. This still shows a response or your body trying to re-establish your immune system. You might be experiencing some form of immune reconstituion syndrome. See this:

http://aids.about.com/od/otherconditions/a/immunerecon.htm

Good luck,


v

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: hot question
« Reply #6 on: May 15, 2010, 03:34:52 PM »
Are you on Atripla?  This happens to me after dosing every night.  Others have mentioned it on these boards before too.  Someone earlier in this thread said Sustiva does it to them...sp I'm guessing that's it.  I seem to recall you saying you were on Atripla but I'm not sure.

Offline Rev. Moon

  • Member
  • Posts: 3,782
  • Smart ass faggot
Re: hot question
« Reply #7 on: May 15, 2010, 04:10:02 PM »
Are you on Atripla?  This happens to me after dosing every night.  Others have mentioned it on these boards before too.  Someone earlier in this thread said Sustiva does it to them...sp I'm guessing that's it.  I seem to recall you saying you were on Atripla but I'm not sure.

Trey, he's on Truvada and Reyataz.

im taking Truvada Reyataz,Bactrim,and azithromycin


Like you and the OP, when I first started treatment, I would get quite warm within an hour of taking meds.  It must be some metabolic thing or perhaps some side effect of either the Tenofovir or the emtricitabine (since they are common components to both Atripla and Truvada) that has not been well documented --perhaps it only happens to a few people and it has no lasting impact.  

All that I can tell the OP is that this sensation went away eventually.  Hang in there.
"I have tried hard--but life is difficult, and I am a very useless person. I can hardly be said to have an independent existence. I was just a screw or a cog in the great machine I called life, and when I dropped out of it I found I was of no use anywhere else."

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.